# SDR CA190219003

- Difficulty date: January 16, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 45,530 hours
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) `WHILE THE AIRCRAFT WAS CLIMBING ABOUT 10 MILES NORTH OF CYUL, THE FLIGHT CREW NOTED A LOW OIL PRESSURE INDICATION ON THE RIGHT HAND ENGINE. THE ENGINE PROPELLER WAS FEATHERED AS REQUIRED BY THE APPLICABLE CHECKLIST. THE FLIGHT CREW  DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.
